# SDR SWAA2022031783452

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737*
- Aircraft serial: 33918
- Aircraft time: 58,352 hours, 31,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR PANEL POPPING AT ROW 2 / [01] REMOVED PASSENGER CABIN CENTER FLOOR PANEL AT ROW 2. REF AMM 53-21-00;[02] REINSTALLED FLOORBOARD OVER AMM 53-21-00-400-801
